Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
HRDINA, J.; KUREŠ, M.; VAŠÍK, P.
Originální název
A note on tame polynomial automorphisms and the security of TTM cryptosystem
Anglický název
Druh
Článek WoS
Originální abstrakt
In this paper we discuss two basic ways of TTM cryptosystem modifications. We suggest to add one more polynomial transformation into the coding process, and we discuss the properties of Frobenius automorphism as a possible tool to prevent the so-called Patarin attack. As TTM is based on polynomial automorphisms of finite field F, we also study automorphisms over specific fields, namely certain field extensions.
Anglický abstrakt
Klíčová slova
Polynomial Automorphisms, Public Key Cryptography, Multivariate Cryptosystems.
Klíčová slova v angličtině
Autoři
Rok RIV
2011
Vydáno
23.12.2010
ISSN
1683-3511
Periodikum
Applied and Computational Mathematics
Svazek
9
Číslo
2
Stát
Ázerbájdžánská republika
Strany od
226
Strany do
233
Strany počet
8
BibTex
@article{BUT50936, author="Jaroslav {Hrdina} and Miroslav {Kureš} and Petr {Vašík}", title="A note on tame polynomial automorphisms and the security of TTM cryptosystem", journal="Applied and Computational Mathematics", year="2010", volume="9", number="2", pages="226--233", issn="1683-3511" }